MathSciNet Relay Station
MathSciNet bibliographic data
MR1974330 (2004d:43007) 43A35 (33C55 42A82 43A85)
Chen, Debao; Menegatto, Valdir A.; Sun, Xingping A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2733–2740 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement